“I am a 29-year-old lady and mother of a 16-month-old daughter. I am writing this six months after my medication abortion. I was breastfeeding my daughter, and she was 9 months old at that time. My last pregnancy with my daughter was so hard for me. I was feeling so much nausea and constantly vomiting during the entire 9 months, so I was not at all ready for another baby so soon. I had participated in one cultural dance program and a few days before my performance I found out I was pregnant. My husband was fully supporting me in any decision, but he also knew that my body was not ready for another baby.
So we decided to end this pregnancy. But trust me, when I saw my daughter at that time I was thinking how happy we were in my first pregnancy when we found out we were going to have a baby, and with this one I just wanted to get rid of this THING. So we went to the clinic and they did my ultrasound and confirmed that I was 4 weeks and 5 days pregnant. My periods are quite regular, like complete 28-day cycles. So when I missed it I immediately took a pregnancy test and it came out positive. My body was getting terribly weak and I was experiencing nausea the same as my first pregnancy, so I decided I didn’t want to go through this process AGAIN.
The clinic doctor did some paperwork and some blood tests and called me the next day. At my next visit she gave me the mifepristone tablet in the clinic. They told me to take it with water and after taking that pill I told them I was still breastfeeding my daughter and asked what I should do. The doctor got really scared and had me sign paperwork stating that I would not breastfeed during my abortion process.
The next day was my dance performance. I didn’t want to tell my teammates about my pregnancy and didn’t want to ditch them at the last minute before the performance, so I remained quiet and did my dance performance like nothing has happened. When I was dancing I was so worried that there was a baby inside me and I was stressing my body during this time but I already took one pill which already stops the baby’s growth. We came home after my performance and it was time to take the second pill which I had to put below my tongue. My daughter was constantly crying because she wanted breast milk and I couldn’t give it to her and that thought was constantly killing me. Because of my mistake my daughter lost her food.
I took that second pill in the evening around 6 o’clock approximately 30 hours after taking the first pill in the clinic. You have to put that pill in your mouth for 30 minutes and after that drink water. I read so many scary stories of heavy bleeding during abortion but trust me mine was completely normal like regular periods. My bleeding started after 6 hours of taking the second pill around 12:30 at night. I used heavy bleeding period pads and in the beginning there was a normal flow. After about an hour the bleeding was so heavy that I could feel my body forcefully trying to send something out. I gut up to pee and when I was trying to get up from the toilet seat I just fainted onto the toilet. I felt my blood pressure get low and had sweating all over my body. Luckily my husband came behind me because I didn’t lock my door. He heard some dropping sound and came to see if everything was okay. He took me to bed and gave me some juice. I drank it and I slept the rest of the night. I didn’t feel heavy pain or cramps or anything. So ladies don’t worry if you are thinking of a medication abortion.
In the morning my bleeding flow was as normal as a period but I was worried because I didn’t see any big lumps or anything coming out in the bleeding. I read so many abortion stories where they mention they see a tiny baby or any big lump of placenta. I thought mine was a little early for an abortion so the baby was not developed yet but on the same day in the afternoon I saw something heavy come out and that was like a big chunk of meat or something and that was it. Now I was sure that my abortion process was over. The doctor confirmed it after the ultrasound that everything was gone from my body. So ladies if you are not ready for a baby and if you are making an abortion decision early, than a medication abortion is the safest option. My only bad memory from my abortion is my baby girl stopped getting breast milk at 9 months because it takes 15 days to 1 month for every particle of the pills to get vanished from your body so I couldn’t breastfeed her for a month and she already stopped taking it after that.” –Anonymous